# SDR 96ZZZX1936

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204RD
- Make and model: Piper PA-23-250
- Aircraft serial: 273994
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 751501
- Condition: Broken
- Location: Steering Limit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING COLLAR NLG SHIMMY PROBLEM, MECHANIC NOTICED THE AFT SHIMMY COLLAR TAB, WHICH LIMITS NLG STEERING, WAS BROKEN OFF.  SUSPECT CAUSE WAS EXCEEDING LIMITS WHILE TOWING AIRCRAFT.
